| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned; however, stryker verified the reported issue with the customer.The event code was cleared from the memory of the device and thereafter did not return.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device had an error logged on their device that indicates the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.